Anti-depressants/Vitamins

Home The Candida Forum Candida Advice Anti-depressants/Vitamins

This topic contains 3 replies, has 3 voices, and was last updated by  flipperflop 8 years, 3 months ago.

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #62787

    Alex27
    Member
    Topics: 2
    Replies: 2

    I’ve been doing the candida diet for a few weeks with varying results. I woke up this morning with a calm stomach and without my usual symptoms. I had breakfast and then felt fine. I’m on anti-depressants at the moment (Venlafaxine)and about half an hour after taking my daily pill, my symptoms returned. I then looked on the ingredients list and they look like they have some form of sugar in them. Obviously then, it is not safe for me to be taking them, right? Could use some advice please.

    This whole candida thing is playing with my mind. I have struggled with stomach and back pains, constipation, headaches, mood swings, skin rash, fatigue, heartburn, insomnia, depression for several years now and I had come to identify myself as an ‘ongoing depressive’, and partially believed that my stomach issues were a symptom of the depression. After doing research and learning about candida, I am beginning to believe that it is the other way round, i.e. my depression is a symptom of my stomach issues, candida. Part of me is jubilant that I have found a solution to all those above symptoms which I had come to believe were ‘part of my personality’. Another part of me is angry it took me almost ten years to find out about Candida. I visited the doctor many times over the years and none of them mentioned candida. Also, a nutritionist I saw never mentioned it. Anyway, I must be positive as at least I have found a probable solution now and that is all that really matters. Also, what about vitamins? Want to take a vitamin C supplement but most of them have some strange ingredients. Many thanks.

    #62931

    candide
    Member
    Topics: 0
    Replies: 3

    I used to take Venlafaxine myself – Stopped in Nov 2010 or so. It *always* made my stomach feel funny. I found myself nauseous almost every morning from it. Usually i’d eat something with it to calm the effect.

    I stopped taking Venlafaxine though. While I liked the benefits, the downsides were bad for me. It gave me frequent headaches, lots of gas – and I mean ENORMOUS amounts of gas, made me VERY groggy in the morning until i had coffee, among a number of other things… That, coupled with candida… not a good mix! I stayed on it for about 5 months.

    Hope that helps?

    #62946

    Alex27
    Member
    Topics: 2
    Replies: 2

    That helps a lot, thank you very much for the advice. I’m coming off them slowly. I am determined to beat this thing even if it takes a forever! Many thanks. Alex

    #62957

    flipperflop
    Member
    Topics: 4
    Replies: 19

    Hi,
    I have never had expereince with anti-deppressants. but what I have noticed is most medications I have been proscribed by and MD normally throws my entire system for a loop and I beleive this is what has cause my problems in the past.

    I would talk to your doctor about getting off of them if possible. And if you have a light case of depression maybe working through it solo.

    Beware, my friend was on anti-depressants tried to get off and she had major withdrawls that intensified her symtoms. Please talk to your doctor.

Viewing 4 posts - 1 through 4 (of 4 total)

The topic ‘Anti-depressants/Vitamins’ is closed to new replies.